# SDR 96FDEA01227

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5754 · Leading Edge Devices
- Part: Upper Lug
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0549, 019, CORROSION (C57-562-01) ON THE O/B UPPER LUG O/B HINGE NR 4 K-FLAP.  *S/D*  REMOVED AND REPLACED K-FLAP PER MM 27-81-1.
